| Model Number |
P3255A02 |
| Medical Device Problem Codes |
Inflation Problem (1310); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the seat section is wearing down on the pro plus mattress with use on a versacare frame.The bed was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint (b)(4).
Additional Manufacturer Narrative
The customer reported the seat section is wearing down on the pro plus mattress with use on a versacare frame.During hillrom¿s inspection of the device, account confirmed that there was no injury to a patient.Inspection of the mattress by hillrom found the mattress was working properly.The foam in the mattress was noted to be worn.Based on the limited details available, the root cause of the reported event cannot be determined.Additionally, at this time functionality of the device cannot be confirmed as this investigation is still ongoing to determine specific details of the reported event.If any additional relevant details are received; however if any additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
Additional Manufacturer Narrative
The customer reported the seat section is wearing down on the pro plus mattress with use on a versacare frame.During hillrom¿s inspection of the device, account confirmed that there was no injury to a patient.Inspection of the mattress by hillrom found the mattress was working properly.The foam in the mattress was noted to be worn.The hillrom pro+ mattress is intended for patient support and for the prevention and/or treatment of pressure injuries.The instructions for use (ifu) states the therapy surface is not a substitute for good nursing practice.The mattress should be used in conjunction with good assessment and protocol.Additionally, the instructions for use (ifu) states if the mattress core assembly has not exceeded its life expectancy, examine the assembly for fluid ingress and foam delamination.B) if foam delamination is present, replace the component.Determine if the deformation is excessive per facility standards.Replace or repair as necessary.The event did not result in patient injury or medical intervention to preclude permanent impairment of a body function or permanent damage to a body structure, which concludes a serious injury did not occur.If the reported problem were to recur, it would be unlikely to cause or contribute to a death or serious injury.Prevention of this type of events is outlined in the device's ifu as noted above.
Event or Problem Description
The customer reported the seat section is wearing down on the pro plus mattress with use on a versacare frame.The bed was located at the account.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint #(b)(4).